Click here to skip to this page's main content.

New to the Open Library? — Learn how it works
Last edited by WorkBot
January 27, 2010 | History

Linear systems of ordinary differential equations with periodic and quasi-periodic coefficients 1 edition

Linear systems of ordinary differential equations with periodic and qu ...
Nikolai Pavlovich Erugin

Read

No readable version available.

Borrow

Try a WorldCat search?

Buy

Add an ISBN to link to booksellers

Lists

You could add Linear systems of ordinary differential equations with periodic and quasi-periodic coefficients to a list if you log in.
D'oh. There's no description for this book yet. Can you help?
There is only 1 edition record, so we'll show it here...  •  Add edition?

Linear systems of ordinary differential equations with periodic and quasi-periodic coefficients
with revisions by the author for the English edition by Nikolay P. Erugin. Translated by Scripta Technica. Translation editor: Richard Bellman.

Published 1966 by Academic P .
Written in English.

Edition Notes

Originally published as 'Lineinye sistemy obyknovennykh differentsial'nykh uravnenii.' Akademiia Nauk,1963.

Series
Mathematics in science and engineering series;vol.28

Classifications

Dewey Decimal Class
515.35

The Physical Object

Pagination
271p.,24cm
Number of pages
271

ID Numbers

Open Library
OL21004232M

History Created December 11, 2009 · 2 revisions Download catalog record: RDF / JSON

January 27, 2010 Edited by WorkBot add more information to works
December 11, 2009 Created by WorkBot add works page